Results 1 to 5 of 5
Like Tree2Likes
  • 1 Post By Bonaparte
  • 1 Post By lovbyts

Thread: Muslce twitching on Albuterol?

  1. #1
    Ephraimrhino is offline New Member
    Join Date
    Feb 2015
    Posts
    17
    Hey everyone. So I've been running Albuterol at 12mg a day split into two doses for about a week and some change and today my right tricep stared twitching this afternoon. Doesn't hurt at all but it's annoying. Is this due to the Albuterol? Can I take something for it? Am also running keto at 1mg roughly every other night. Could this be the cause? Thanks everyone.

  2. #2
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Albuterol reduces serum potassium and dehydrates you. So yeah, drink more water and increase your potassium intake.
    lovbyts likes this.

  3. #3
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,390
    Only time I get a muscle twitching is when I see..... Oh wait, that's not a muscle is it?
    clarky. likes this.

  4. #4
    wellshii is offline Member
    Join Date
    Apr 2014
    Posts
    503
    Quote Originally Posted by lovbyts View Post
    Only time I get a muscle twitching is when I see..... Oh wait, that's not a muscle is it?
    hehe.

  5. #5
    wellshii is offline Member
    Join Date
    Apr 2014
    Posts
    503
    How are the results so far?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •